# SDR TRAX200800047

- Difficulty date: January 5, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 15,241 hours, 12,678 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 FRAME IS CORRODED AT BL 0.  BLENDED FRAME OUT OF LIMITS PER CRJ200 SRM 53-21-15 AND 53-00-00.  BAT23167 1/6/2008.  CORROSION BLENDOUTS IN ITEM 1 ARE WITHIN LIMITS OF REO 601R53-21-840.  REFER TO ATTACHED M-234 ITEMS 3 THRU 6 FOR WORK ACCOMPLISHED.  JOB COMPLETE.  MEASURE BLENDED AREA FOUND .008 REMOVED.  MATERIAL WORK DONE IAW CRJ 200 SRM 53-00.  PERFORMED ET INSPECTION OF BLEND AREAS ON 333 FRAME IAW CRJ200 NDTM 51-20-06.  NO DEFECTS NOTED. 1/9/08  ALODINED PRIME AND PAINTED FRAME 333 IAW REO 601R-33-21-840.  EC/TC REO 601R-53-21-840 C\W, JOB COMPLETE.  SUPPLEMENTAL SDR CLOSED 1/11/08.
